RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1993, Volume 29, Number 2  


Vasiliǐ Sergeevich Vladimirov (on the occasion of his seventieth birthday)
I. V. Volovich, A. K. Gushchin, A. A. Dezin, Yu. N. Drozhzhinov, V. V. Zharinov, B. I. Zavialov, V. A. Il'in, V. M. Millionshchikov, V. P. Mikhailov, A. G. Sergeev
187

Ordinary Differential Equations
The stability of linear systems with aftereffect. IV
N. V. Azbelev, L. M. Berezanskii, P. M. Simonov, A. V. Chistyakov
196
Some properties of solutions of differential equations with constant coefficients
Yu. F. Korobeinik
205
Parametric criteria for functional observability and functional attainability of differential-difference systems
A. V. Metel'skii
219
Limit cycles of a cubic system of nonlinear oscillations
A. P. Sadovskii
226
On the distribution of zeros of a nonlinear system
Ch. A. Skhalyaho
232
On the number of singular points of the second group of a cubic system
D. S. Ushkho
240
Investigation of systems with homogeneous cubic nonlinearities that have a focus and a center
N. L. Shcheglova
246
Asymptotic behavior of the general solution of a linear singularly perturbed system with two small parameters
V. P. Yakovets
256

Partial Differential Equations
The Dirichlet problem for some quasilinear degenerate elliptic equations in unbounded domains
A. L. Gladkov
267
A nonlocal boundary value problem in the two-dimensional stationary theory of elasticity
N. A. Zhura
274
Periodic boundary value problems for linear hyperbolic equations. I
T. I. Kiguradze
281
Solutions of weakly nonlinear elliptic equations in a neighborhood of a conic point of the boundary
V. A. Kondratiev
298
Asymptotic behavior, for large time values, of the solutions of the Korteweg–de Vries equation with dissipation
P. I. Naumkin, I. A. Shishmarev
306
A general approach to the solution of classical boundary value problems for polyanalytic functions and their generalizations
K. M. Rasulov
320
On a system of equations of a magnetohydrodynamic boundary layer of a dilatant medium
V. N. Samokhin
328
Cauchy problems for equations of magnetogasdynamics
Sh. S. Smagulov, A. A. Durmagambetov, D. A. Iskenderova
337
The “dead zone” theorem for a weakly degenerate quasilinear elliptic equation
M. V. Tuvaev
349

Short Communications
On the theory of the Chazy equation
N. A. Lukashevich
353
Contribution to the theory of optimum control and filtration for linear stochastic discrete systems
S. A. Minyuk, A. P. Tynkovich
358
Controllability of two- and three-dimensional bilinear systems in the positive orthant
Yu. L. Sachkov
361
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019